# SDR JJBA20210429054

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 33,198 hours, 22,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   R&R #1, #2, AND #4 EMERGENCY LIGHT BATTERIES. OPS CHECK GOOD.  #1 PN ABS-2013-1A SN 50056 ; #2 PN ABS-2013-1A SN 54281 ; #4 PN ABS-2013-1A SN 51098.
